MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/20009666.2020.1766839

Медицинская библиотека · Journal of community hospital internal medicine perspectives · 2020

' Loperamide overdose induces ventricular tachycardia with catastrophic outcomes'.

Ali Zain, Shoukat Umer, Khan Mariya, Roomi Sohaib, Ullah Waqas

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Loperamide is a widely available, over-the-counter medication. The advent of the opioid epidemic has seen cases of loperamide overdose being reported. The common side effects of the medication can be relatively benign, but at high doses, loperamide can precipitate life-threatening arrhythmias. Our case highlights rare side effects of loperamide overdose inducing ventricular tachycardia, with unfavorable consequences. This case emphasizes that the distribution and availability of this medication should be restricted, to be a prescription drug, to prevent overdose and adverse outcomes.

Для цитирования: Ali Zain, Shoukat Umer, Khan Mariya, Roomi Sohaib, Ullah Waqas. ' Loperamide overdose induces ventricular tachycardia with catastrophic outcomes'.. Journal of community hospital internal medicine perspectives. 2020. DOI: 10.1080/20009666.2020.1766839.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.